Alert archive / New York / Flash Flood Warnings in 2009
Flash Flood Warning 6, NWS Buffalo, NY
NWS Buffalo, NY issued this flash flood warning at Jun 30, 2009, 7:23 PM EDT for Monroe County, New York. It was in force for 110 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2009, 7:23 PM EDT (23:23 UTC)
- Expired
- Jun 30, 2009, 9:13 PM EDT
- In force
- 110 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Monroe County, NY
The radar
The Buffalo radar (KBUF), 97 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 229 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 573 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KBUF 302323
FFWBUF
NYC055-010215-
/O.NEW.KBUF.FF.W.0006.090630T2323Z-090701T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
723 PM EDT TUE JUN 30 2009
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MONROE COUNTY IN WESTERN NEW YORK...
THIS INCLUDES THE CITIES OF...WEBSTER...ROCHESTER...IRONDEQUOIT...
HILTON...GREECE...GATES-NORTH GATES...GATES...FAIRPORT...EAST
ROCHESTER...BRIGHTON...
* UNTIL 1015 PM EDT
* AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN ASSOCIATED WITH AN AREA OF THUNDERSTORMS MOVING
NORTHEAST ACROSS MONROE COUNTY. WEATHER SERVICE RADAR RAINFALL
ESTIMATES SHOW THAT 1 TO 1.5 INCHES OF RAIN HAS ALREADY FALLEN
ACROSS CENTRAL MONROE COUNTY THIS EVENING. ANY ADDITIONAL RAINFALL
FROM PASSING THUNDERSTORMS WILL INCREASE THE THREAT FOR FLASH
FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4314 7796 4334 7783 4330 7766 4325 7758
4325 7754 4326 7750 4326 7747 4328 7741
4326 7739 4304 7739 4304 7748
$$
TJP2 follow-up statements
000
WGUS71 KBUF 010034
FFSBUF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
834 PM EDT TUE JUN 30 2009
NYC055-010215-
/O.CON.KBUF.FF.W.0006.000000T0000Z-090701T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE NY-
834 PM EDT TUE JUN 30 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR
MONROE COUNTY...
AT 828 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SHOWERS AND SCATTERED THUNDERSTORMS MOVING ACROSS THE
WARNING AREA. WHILE THE HEAVIEST RAIN HAS SUBSIDED...ANOTHER ONE
HALF INCH OF RAIN COULD RESULT IN SOME URBAN FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4314 7796 4334 7783 4330 7766 4325 7758
4325 7754 4326 7750 4326 7747 4328 7741
4326 7739 4304 7739 4304 7748
$$
TJP000
WGUS71 KBUF 010113
FFSBUF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
913 PM EDT TUE JUN 30 2009
NYC055-010122-
/O.CAN.KBUF.FF.W.0006.000000T0000Z-090701T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE NY-
913 PM EDT TUE JUN 30 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MONROE COUNTY...
AT 912 PM EDT NATIONAL WEATHER SERVICE RADAR SHOWED THAT THE HEAVY
RAIN HAS ENDED. THUS...THE FLOOD WARNING HAS BEEN CANCELLED.
LAT...LON 4314 7796 4334 7783 4330 7766 4325 7758
4325 7754 4326 7750 4326 7747 4328 7741
4326 7739 4304 7739 4304 7748
$$
TJPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 3:49 PM EDT, 3 hours 34 minutes earlier.
Area forecast discussion, Jun 30, 3:49 PM EDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 349 PM EDT TUE JUN 30 2009 .SYNOPSIS... AN UPPER LEVEL LOW WILL SLOWLY DRIFT ACROSS THE GREAT LAKES REGION THROUGH THURSDAY BEFORE BEGINNING TO LIFT OUT ON FRIDAY. THIS WILL RESULT IN AN EXTENDED PERIOD OF UNSETTLED WEATHER AND COOLER THAN NORMAL TEMPERATURES INTO FRIDAY. SOME IMPROVEMENT IS HOPEFULLY EXPECTED FOR THE FOURTH OF JULY. && .NEAR TERM /THROUGH WEDNESDAY/... THE MAIN WEATHER FACTOR IN THE NEAR TERM WILL CONTINUE TO BE A VERY SLOW MOVING UPPER LEVEL CLOSED LOW. AS OF 18Z THE LOW WAS CENTERED OVER NEARBY SOUTHERN ONTARIO BETWEEN LAKES HURON...ONTARIO AND ERIE. BY THE END OF WEDNESDAY BOTH THE NAM AND THE GFS SHOW THIS FEATURE RETROGRADING A BIT WITH THE CENTER MOVING CLOSER TO DETROIT. BOTTOM LINE OF THIS SCENARIO IS A CONTINUATION OF A THREAT OF SHOWERS OVER OUR CWA TONIGHT AND WEDNESDAY. THERE IS ENOUGH OF A COLD POOL ALOFT (MINUS 14-16) AT 500 MB TO CONSIDER THUNDER AS WELL BUT WE WILL CONFINE THAT TO THE DIURNALLY FAVORABLE DAYLIGHT HOURS WEDNESDAY WHEN THERE IS MORE LOW LEVEL FORCING. WITH THE LOSS OF DIURNAL HEATING WE WILL CONTINUE THE IDEA OF THE PREVIOUS SHIFT OF LOWERING POPS INTO THE MID CHANCE RANGE OVERNIGHT AND THEN INCREASE THEM TO LIKELY AGAIN FOR MOST AREAS DURING THE DAY WEDNESDAY. AS IN MOST CASES WITH AN UPPER LOW IN CONTROL THERE WILL BE RAIN FREE PERIODS AS WELL...SOME COULD LAST FOR SEVERAL HOURS SO DONT GIVE UP TOTALLY ON OUTSIDE ACTIVITY PLANS. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... THE MASSIVE UPPER LOW CENTERED OVER GEORGIAN BAY AND LAKE HURON WEDNESDAY NIGHT WILL SLOWLY LIFT NE THU AND FRIDAY. WED NIGHT AND THURS STILL LOOK UNSETTLED. IMPOSSIBLE TO TIME SPECIFIC SHORT WAVES AS THEY ROTATE AROUND THE LOW. WILL GENERALLY RETAIN LIKELY POPS FOR WED NIGHT WITH CHC OF TSTMS MNLY IN THE EVENING AND RAMP UP POPS AGAIN ON THURS TO CATEGORICAL RANGE. BOTH NAM AND GFS TAKE RATHER VIGOROUS SHORT WAVE ARND BASE OF UPPER LOW WITH NAM TAKING IT EAST ACROSS SOUTHERN PA THU WHILE GFS BRINGS IT NORTH INTO CENTRAL NY. SE FLOW OFF ATLANTIC SHOULD SRPEAD PLENTY OF MOISTURE BACK INTO NY SO WILL JUST BROADBRUSH WITH OCNL SHWRS THU AND CHC OF TSTMS. THURSDAY NIGHT, STILL ENOUGH INSTABILITY IN EVENING TO JUSTIFY CHC OF TSTMS WILL TAPER THREAT OF SHOWERS FROM LKLY TO SCT FROM THE FINGER LKS WEST AFTER 06Z AS BEST MOISTURE AND LIFT STAY ACROSS EASTERN LK ONTARIO REGION WHERE WILL KEEP LKLY POPS INTO MUCH OF FRIDAY. FROM THE FINGER LKS WESTWARD ON FRIDAY WILL KEEP CHC OF SHWRS DUE TO CYCLONIC FLOW CONTINUING. FRIDAY NIGHT, WEAK RIDGING LOOKS LIKE IT WILL BUILD SE ACROSS THE CENTRAL GRT LKS TO WESTERN PTNS OF NY. WILL GO WITH MSTLY CLDY SKIES IN THE WEST BUT WILL KEEP CHC OF SHWRS FROM EASTERN FINGER LKS TO NORTH COUNTRY WITH HIGHEST CHC EAST OF LK OTNARIO, CLOSER TO PERSISTENT LOW OVER QUEBEC AND TRAILING COLD FRONT ACROSS SOUTHERN PORTIONS OF ONTARIO PROVICE. TEMPS CONTINUE SOME TEN DEGREES BELOW NORMAL FOR HIGHS THU, GENLY FROM 65 TO 70 AND ONLY LOW TO MID 70S FRIDAY. LOWS WED NGT IN THE MID 50S TO ARND 60 AND IN THE 50S THU NGT. LOW FRI NGT A BIT MILDER IN THE UPPER 50S TO LOWER 60S. && .LONG TERM /SATURDAY THROUGH TUESDAY/... ON THE 4TH WILL STILL BE OPTIMISTIC FROM THE GENESEE VALLEY WEST AND KEEP PTLY SUNNY SKIES AS WEAK RIDGE STILL EXTENDS SE TO WNY BUT CONTINUE WITH CHC OF SHWRS FROM EASTERN FINGER LKS TO NORTH COUNTRY. ECMWF SHOWS A SHORT WAVE DROPPING SE FRM GEORGIAN BAY TO JUST NORTH OF LK ONTARIO BY EVENING AND WITH FRONTAL BNDRY STILL JUST NORTH OF LK ONTARIO AND MOIST CYCLONIC FLOW ARND UPR LOW JUST NORTH OF MASSENA HIGH CHC POPS FOR NORTH COUNTRY SEEM JUSTIFIED AND WILL CONTINUE CHC POPS THERE SATURDAY NIGHT. WILL KEEP AREAS FROM GENESEE VALLEY WEST DRY SAT NGT AS WELL. ON SUNDAY, GFS HAS A SW-NE ELONGATED UPPER LOW JUST NORTH OF THE ST LAW VALLEY, WHILE THE ECMWF HAS A CLOSED UPPER LOW OVER NORTHERN NEW ENGLAND. BOTH MODELS SHOW SEVERAL SHORT WAVES ROTATING ARND THE LOW OVER THE REGION. WILL HAVE TO ADD CHC OF SHWRS BACK INTO WESTERN AREAS AND CONTINUE THE THREAT ACROSS THE NORTH WITH HIGHEST POPS AND MORE CLOUD COVER ACROSS NORTHERN AREAS. WILL CONTINUE LOW CHC POPS SUN NGT AS MOIST CYCLONIC FLOW CONTINUES OVER THE AREA. ON MONDAY, SFC RIDGE FROM THE WESTERN LKS BUILDS EAST WITH SKIES IN WESTERN NY BECMG PTLY SUNNY. WILL KEEP CHC SHWRS EASTERN AREAS AS MOISTURE CONTINUES TO WRAP ARND BACK SIDE OF UPPER LOW AND THEN CUT OFF PRECIP THREAT MONDAY NIGHT EASTERN AREAS. FOR TUESDAY, LOOKS LIKE PTLY SUNNY SKIES AS HIGH CONTINUES TO BUILD EAST. AS FAR AS TEMPS GO, THEY WILL START OUT SOME 10 DEG BELOW NORMAL AT THE BEGINNING OF THE PERIOD AND THEN MODERATE TO ONLY 5 DEGREES OR SO BELOW NORMAL MONDAY AND A BIT CLOSER TO NORMAL TUES. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... AN ANOMALOUSLY DEEP AND COLD UPPER LEVEL LOW LOCATED BETWEEN LAKES HUORM ONTARIO AND ERIE AS OF 18Z WILL BECOME NEARLY STATIONARY TONIGHT AND THEN RETROGRADE FURTHER WEST WEDNESDAY. NUMEROUS HARD- TO-TIME PIECES OF SHORTWAVE ENERGY ROTATING AROUND THIS LOW WILL TOUCH OFF PERIODIC SHOWERS THROUGH THE TAF PERIOD WITH THE GREATEST THREAT DURING DAYLIGHT HOURS. THERE WILL ALSO BE EMBEDDED THUNDERSTORMS...MAINLY DURING DAYLIGHT HOURS. OUTSIDE OF ANY SHOWERS AND THUNDERSTORMS...EXPECT GENERAL VFR CONDITIONS TO PREVAIL INTO THIS EVENING FOR SITES EAST OF THE GENESEE VALLEY...WITH LOCATIONS FURTHER WEST SEEING MAINLY MVFR CIGS. WITHIN ANY CONVECTION...LOCALIZED REDUCTIONS TO IFR/MVFR WILL BE POSSIBLE. LATER ON TONIGHT...EXPECT A TRANSITION TO MORE WIDESPREAD MVFR CONDITIONS ACROSS THE AREA AS LIGHT FOG DEVELOPS IN RESPONSE TO NOCTURNAL COOLING/MOISTENING OF THE BOUNDARY LAYER. OUTLOOK... WEDNESDAY AFTERNOON THROUGH FRIDAY...VFR/MVFR WITH SCATTERED SHOWERS. SATURDAY...MAINLY VFR. SUNDAY...MAINLY VFR CHANCE SHOWERS. && .MARINE... A UNSEASONABLY COLD POOL OF AIR ALOFT ASSOCIATED WITH AN UPPER LEVEL LOW WILL CONTINUE OVER THE LOWER GREAT LAKES THROUGH THURSDAY NIGHT. WINDS AND WAVES ARE EXPECTED TO STAY BELOW SMALL CRAFT ADVISORY RANGE BUT MARINERS SHOULD BE ALERT FOR THUNDERSTORMS OVER THE NEXT COUPLE OF DAYS. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...JJP NEAR TERM...SAGE SHORT TERM...JJP LONG TERM...JJP AVIATION...JJP/SAGE MARINE...JJP
Hazardous weather outlook, Jun 30, 6:18 PM EDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 618 PM EDT TUE JUN 30 2009 NYZ001>008-010>014-019>021-085-012230- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 618 PM EDT TUE JUN 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-012230- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 618 PM EDT TUE JUN 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TONIGHT. THERE IS A RISK OF WATERSPOUTS LATE TONIGHT AND WEDNESDAY MORNING. A POOL OF UNSEASONABLY COOL AIR ALOFT ALONG WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL PRODUCE AN ENVIRONMENT FAVORABLE FOR THE DEVELOPMENT OF WATERSPOUTS LATE TONIGHT AND WEDNESDAY MORNING ON LAKES ERIE AND ONTARIO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A RISK OF WATERSPOUTS LATE TONIGHT AND WEDNESDAY MORNING. A POOL OF UNSEASONABLY COOL AIR ALOFT ALONG WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL PRODUCE AN ENVIRONMENT FAVORABLE FOR THE DEVELOPMENT OF WATERSPOUTS LATE TONIGHT AND WEDNESDAY MORNING ON LAKES ERIE AND ONTARIO. .SPOTTER INFORMATION STATEMENT... MARINE SPOTTERS SHOULD REPORT WATERSPOUTS TO THE NATIONAL WEATHER SERVICE IN BUFFALO. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF HITCHCOCK
In the hours before
Special weather statement, Jun 30, 6:30 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 630 PM EDT TUE JUN 30 2009 NYZ003-004-013-014-302330- LIVINGSTON NY-MONROE NY-ONTARIO NY-WAYNE NY- 630 PM EDT TUE JUN 30 2009 ...THUNDERSTORMS CONTAINING HEAVY RAIN MOVING INTO THE AREA... * AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR SCOTTSVILLE...AND MOVING NORTHEAST AT 15 MPH. BE PREPARED FOR PONDING OF WATER ON ROADWAYS AND MINOR FLOODING IN LOW LYING AREAS. * THE STRONG THUNDERSTORM WILL BE NEAR... HENRIETTA AT 655 PM EDT... PITTSFORD AT 715 PM EDT... EAST ROCHESTER AT 725 PM EDT... FAIRPORT AT 730 PM EDT... TJP
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 10:17 PM EDT | Flash Flood Warning | BUF | Cattaraugus, Chautauqua | 58 min |
| Jun 30, 11:55 AM EDT | Areal Flood Advisory | BUF | Monroe | 93 min |
| Jun 30, 7:27 PM EDT | Special Marine Warning | BUF | 39 min |
Nearby
Flash Flood Warnings in New York, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.